zbMATH — the first resource for mathematics

On the ample vector bundles over curves in positive characteristic. (English) Zbl 1062.14042
Here the authors prove the following extension to positive characteristic of a result of D. Barlet, T. Peternell and M. Schneider [Math. Ann. 286, 13–25 (1990; Zbl 0716.32011)]. Let \(E\) be an ample vector bundle over a smooth projective curve defined over an algebraically closed field of positive characteristic. The authors construct a family of curves in the total space of \(E\), parametrized by an affine space, that surjects onto the total space of \(E\) and gives a deformation of a (nonreduced) zero section of \(E\). The main tool is a strong theorem concerning the Harder-Narasimhan filtration of the Frobenius pull-backs of \(E\) proved by A. Langer [Ann. Math. (2) 159, 251–276 (2004; Zbl 1080.14014)].

14H60 Vector bundles on curves and their moduli
Full Text: DOI
[1] Barlet, D.; Peternell, T.; Schneider, M., On two conjectures of Hartshorne’s, Math. ann., 286, 13-25, (1990) · Zbl 0716.32011
[2] Hartshorne, R., Ample subvarieties of algebraic varieties, Lecture notes in math., vol. 156, (1970), Springer-Verlag Berlin · Zbl 0208.48901
[3] Langer, A., Semistable sheaves in positive characteristic, Ann. math., 159, 251-276, (2004) · Zbl 1080.14014
[4] Ramanan, S.; Ramanathan, A., Some remarks on the instability flag, TĂ´hoku math. J., 36, 269-291, (1984) · Zbl 0567.14027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.